Novel finding of carbamazepine induced gall bladder granulomatous vasculitis

R. Haddad, B. O'Brien, J. Evans, C. Orr

    Research output: Contribution to journalArticlepeer-review

    Abstract

    We report a 63-year-old male patient who presented with eosinophilic granulomatous vasculitis of the gall bladder secondary to carbamazepine drug therapy. Following commencement of carbamazepine for treatment of partial seizures, the patient developed an allergic cutaneous drug rash. He continued to take carbamazepine postdischarge despite cessation by the treating team. He represented 7 weeks later with acute pancreatitis and cholecystis. Gall bladder histopathology showed a granulomatous vasculitis.
    Original languageEnglish
    Pages (from-to)700-703
    Number of pages4
    JournalInternal Medicine Journal
    Volume44
    Issue number7
    DOIs
    Publication statusPublished - 2014

    Keywords

    • Carbamazepine
    • Cholecystitis
    • Eosinophilia
    • Gall bladder
    • Vasculitis

    Fingerprint Dive into the research topics of 'Novel finding of carbamazepine induced gall bladder granulomatous vasculitis'. Together they form a unique fingerprint.

    Cite this